# SDR UALA2010031800908

- Difficulty date: March 18, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 69,683 hours, 20,115 cycles
- Engine: Pwa PW2037
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOP.  REPLACED BAD ELEC CONNECTOR TO APU SHUTOFF VALVE ACTUATOR.  ALL OPS NORMAL.  APU STARTS AND RUNS NORMALLY.  FOUND DEFECTIVE CONNECTOR, OPS CHECKED SYS, ALL CHECKS GOOD.
